RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Algebra Discrete Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Algebra Discrete Math., 2019, том 28, выпуск 1, страницы 123–129 (Mi adm718)  

RESEARCH ARTICLE

Lie algebras of derivations with large abelian ideals

I. S. Klymenko, S. V. Lysenko, A. P. Petravchuk

Taras Shevchenko National University of Kyiv, 64, Volodymyrska street, 01033 Kyiv, Ukraine

Аннотация: Let $\mathbb K$ be a field of characteristic zero, $A=\mathbb{K}[x_{1},…,x_{n}]$ the polynomial ring and $R=\mathbb{K}(x_{1},…,x_{n})$ the field of rational functions. The Lie algebra ${\widetilde W}_{n}(\mathbb{K}):=\operatorname{Der}_{\mathbb{K}}R$ of all $\mathbb{K}$-derivation on $R$ is a vector space (of dimension n) over $R$ and every its subalgebra $L$ has rank $\operatorname{rk}_{R}L=\dim_{R}RL$. We study subalgebras $L$ of rank $m$ over $R$ of the Lie algebra $\widetilde{W}_{n}(\mathbb{K})$ with an abelian ideal $I\subset L$ of the same rank $m$ over $R$. Let $F$ be the field of constants of $L$ in $R$. It is proved that there exist a basis $D_1,…,D_m$ of $FI$ over $F$, elements $a_1,…,a_k\in R$ such that $D_i(a_j)=\delta_{ij}$, $i=1,…,m$, $j=1,…,k$, and every element $D\in FL$ is of the form $D=\sum_{i=1}^{m}f_i(a_1,…,a_k)D_i$ for some $f_i\in F[t_1,…,t_k]$, $\deg f_i\leq 1$. As a consequence it is proved that $L$ is isomorphic to a subalgebra (of a very special type) of the general affine Lie algebra $\mathrm{aff}_{m}(F)$.

Ключевые слова: Lie algebra, vector field, polynomial ring, abelian ideal, derivation.

Тип публикации: Статья
MSC: Primary 17B66; Secondary 17B05, 13N15
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/adm718

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Просмотров:
    Эта страница:2
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021